# SDR USAA2010030990540

- Difficulty date: March 8, 2010
- Submitted: March 9, 2010
- Operation: Air carrier
- Aircraft: N663AW
- Make and model: Airbus A320-232
- Aircraft serial: 1419
- Aircraft time: 33,126 hours, 12,522 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 541 - DFW - EEL - AFT FLIGHT ATTENDANT JUMPSEAT EMERGENCY FLASHLIGHT NOT FLASHING.  MAINTENANCE REPLACED AFT FLIGHT ATTENDANT JUMPSEAT FLASHLIGHT BATTERY.
